Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 185160, 8 pages
http://dx.doi.org/10.1155/2011/185160
Research Article

A Note on the Inverse Moments for Nonnegative 𝜌 -Mixing Random Variables

School of Mathematical Science, Anhui University, Hefei 230039, China

Received 24 June 2011; Accepted 15 July 2011

Academic Editor: Tetsuji Tokihiro

Copyright © 2011 Aiting Shen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aiting Shen, “A Note on the Inverse Moments for Nonnegative -Mixing Random Variables,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 185160, 8 pages, 2011. https://doi.org/10.1155/2011/185160.